آمار

تعداد نشریات43
تعداد شماره‌ها1,223
تعداد مقالات15,028
تعداد مشاهده مقاله50,497,147
تعداد دریافت فایل اصل مقاله13,580,137
Kharat, Vinod, Reshimkar, Anand, Kazi, Mansoorali, Gophane, Machchhindra. (1403). Existence and uniqueness results for generalized fractional integrodifferential equations with nonlocal terminal condition. سامانه مدیریت نشریات علمی, 12(1), 89-99. doi: 10.22034/cmde.2023.53224.2243
Vinod Vijaykumar Kharat; Anand Rajshekhar Reshimkar; Mansoorali A Kazi; Machchhindra Tolaji Gophane. "Existence and uniqueness results for generalized fractional integrodifferential equations with nonlocal terminal condition". سامانه مدیریت نشریات علمی, 12, 1, 1403, 89-99. doi: 10.22034/cmde.2023.53224.2243
Kharat, Vinod, Reshimkar, Anand, Kazi, Mansoorali, Gophane, Machchhindra. (1403). 'Existence and uniqueness results for generalized fractional integrodifferential equations with nonlocal terminal condition', سامانه مدیریت نشریات علمی, 12(1), pp. 89-99. doi: 10.22034/cmde.2023.53224.2243
Kharat, Vinod, Reshimkar, Anand, Kazi, Mansoorali, Gophane, Machchhindra. Existence and uniqueness results for generalized fractional integrodifferential equations with nonlocal terminal condition. سامانه مدیریت نشریات علمی, 1403; 12(1): 89-99. doi: 10.22034/cmde.2023.53224.2243


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب